MathSciNet Relay Station
MathSciNet bibliographic data
MR289826 33.40
Gasper, George An inequality of Turán type for Jacobi polynomials. Proc. Amer. Math. Soc. 32 1972 435–439.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement